ABRAHAM ARONOW, M.D.; GARY G. KARDOS, M.D.
To the editor: Occult pulmonary hemorrhage in anticoagulated patients has been reported recently (1). Case one of that report was that of a lady with bilateral extensive pulmonary infiltrates without hemoptysis while on hydralazine and coumadin. This lady had a positive test for antinuclear antibody. She recovered uneventfully after withdrawal of medication, and she has had no sequelae.
Another recent case had similar features.
An 18-year-old achondroplastic white boy known to have chronic glomerulonephritis for 2 years presented with florid renal failure, fluid overload, cardiomegaly, and severe hypertension. After having been started on α-methyldopa, hydralazine, and propranolol, he began a
ARONOW A, KARDOS GG. Occult Pulmonary Hemorrhage. Ann Intern Med. ;84:491–492. doi: 10.7326/0003-4819-84-4-491
Download citation file:
Published: Ann Intern Med. 1976;84(4):491-492.
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use